| Model Number |
FG000063-04 |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had high blood glucose due to that cannula got bent and with no treatment on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 8021545.